MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION INOGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G140
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Codes Unspecified Heart Problem (4454); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that electrogram (egm) review of this cardiac resynchronization therapy defibrillator (crt-d) was requested due to the patient experiencing palpitations.Upon review, technical services (ts) noted possible right atrial (ra) lead loss of capture (loc).Ts reviewed troubleshooting options, and ra lead evaluation was recommended.This crt-d system remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.Correction to h6: updated patient coding to include palpitations.
 
Event or Problem Description

Brand Name
INOGEN CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18490398
Report Number2124215-2024-01141
Device Sequence Number3533574
Product Code NIK
UDI-Device Identifier00802526534539
UDI-Public00802526534539
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/30/2017
Device Model NumberG140
Device Catalogue NumberG140
Device Lot Number476807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale